# SDR CALA2022092602504

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737-900ER
- Aircraft serial: 33456
- Aircraft time: 45,692 hours, 15,953 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 TOILET SERVICE DOOR FOUND MISSING FROM AIRCRAFT UPON ARRIVAL AT ORD. COMPLIED WITH GMM REF 02-30-95.
